MathSciNet Relay Station
MathSciNet bibliographic data
MR1117746 82B23 (14H45 81T13 82B20)
Atiyah, Michael Magnetic monopoles and the Yang-Baxter equations. Topological methods in quantum field theory (Trieste, 1990). Internat. J. Modern Phys. A 6 (1991), no. 16, 2761–2774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement